Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 92, NWS Jacksonville, FL

June 17, 20166 counties in Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 17, 2016, 8:12 PM EDT for 6 counties in Georgia. It was in force for 48 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2016, 8:12 PM EDT (00:12 UTC)
Expired
Jun 17, 2016, 9:00 PM EDT
In force
48 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Appling County, GA, Atkinson County, GA, Bacon County, GA, Coffee County, GA, Pierce County, GA, Ware County, GA

The radar

The Moody AFB radar (KVAX), 76 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 8:15 PM EDTTSTM WND GST 44Alma, GABACON COUNTY AIRPORT REPORTED A WIND GUST TO 44 MPH.
Jun 17, 8:17 PM EDTTSTM WND DMGDouglas, GA911 CALL CENTER REPORTED MULTIPLE TREES DOWN ACROSS THE CITY OF DOUGLAS.
Jun 17, 8:28 PM EDTTSTM WND DMGAlma, GATREES DOWN ON ROCKINGHAM RD IN ALMA.
Jun 17, 8:59 PM EDTTSTM WND DMG2 N Waycross, GAMEDIA REPORTED AND CONFIRMED WITH WARE COUNTY SHERRIFS OFFICE THAT TWO TREES WERE DOWN AND A TRANSFORMER WAS BLOWN IN WAYCROSS
Jun 17, 8:59 PM EDTTSTM WND DMGBlackshear, GAMULTIPLE TREES DOWN IN BLACKSHEAR. ONE TREE DOWN ON COUNTY ROAD 121 NORTH.
Jun 17, 9:00 PM EDTTSTM WND DMG3 N Waycross, GATREE FELL ON CAR IN WAYCROSS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 5:08 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 0.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2016-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1149 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2016-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1149 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
1715 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

500 
WUUS52 KJAX 180012
SVRJAX
GAC001-003-005-069-229-299-180100-
/O.NEW.KJAX.SV.W.0092.160618T0012Z-160618T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
812 PM EDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BACON COUNTY IN SOUTHEASTERN GEORGIA...
  NORTHWESTERN WARE COUNTY IN SOUTHEASTERN GEORGIA...
  COFFEE COUNTY IN SOUTHEASTERN GEORGIA...
  ATKINSON COUNTY IN SOUTHEASTERN GEORGIA...
  PIERCE COUNTY IN SOUTHEASTERN GEORGIA...
  SOUTHWESTERN APPLING COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 900 PM EDT

* AT 811 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ALMA...MOVING
  EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WAYCROSS...DOUGLAS...ALMA...BLACKSHEAR...PEARSON...PATTERSON...NICHOLLS...
  OFFERMAN...BRISTOL...PEBBLE HILL...DIXIE UNION...WEST GREEN...JAMESTOWN...
  BICKLEY...AXSON...NEW LACY AND MILLWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3171 8234 3129 8201 3119 8250 3119 8292
      3155 8306
TIME...MOT...LOC 0011Z 288DEG 44KT 3158 8246 

HAIL...1.00IN
WIND...60MPH
 
$$

ZIBURA
3 follow-up statements
438 
WWUS52 KJAX 180025
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
825 PM EDT FRI JUN 17 2016

GAC001-003-005-069-229-299-180100-
/O.CON.KJAX.SV.W.0092.000000T0000Z-160618T0100Z/
BACON GA-WARE GA-COFFEE GA-ATKINSON GA-PIERCE GA-APPLING GA-
825 PM EDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR BACON...NORTHWESTERN WARE...COFFEE...ATKINSON...PIERCE AND
SOUTHWESTERN APPLING COUNTIES...

AT 824 PM EDT...SEVERE THUNDERSTORMS WITH A HISTORY OF PRODUCING
WIND DAMAGE WERE LOCATED ALONG A LINE EXTENDING FROM NEAR BRISTOL TO
NEAR DOUGLAS...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WAYCROSS...DOUGLAS...ALMA...BLACKSHEAR...PEARSON...PATTERSON...NICHOLLS...
OFFERMAN...BRISTOL...PEBBLE HILL...DIXIE UNION...WEST GREEN...JAMESTOWN...
BICKLEY...AXSON...NEW LACY AND MILLWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3171 8234 3129 8201 3119 8250 3119 8292
      3155 8306
TIME...MOT...LOC 0024Z 336DEG 22KT 3148 8229 3150 8292 

HAIL...1.00IN
WIND...60MPH
 
$$

WOLF
741 
WWUS52 KJAX 180035
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
835 PM EDT FRI JUN 17 2016

GAC001-003-005-069-229-299-180100-
/O.CON.KJAX.SV.W.0092.000000T0000Z-160618T0100Z/
BACON GA-WARE GA-COFFEE GA-ATKINSON GA-PIERCE GA-APPLING GA-
835 PM EDT FRI JUN 17 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR BACON...NORTHWESTERN WARE...COFFEE...ATKINSON...PIERCE AND
SOUTHWESTERN APPLING COUNTIES...

AT 833 PM EDT...RADAR INDICATED POTENTIAL FOR SIGNIFICANT WIND
DAMAGE ACROSS NORTHEASTERN WARE COUNTY FROM DIXIE UNION TO WAYCROSS.
SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
BRISTOL TO NEAR DOUGLAS...MOVING SOUTHEAST AT 30 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WAYCROSS...DOUGLAS...ALMA...BLACKSHEAR...PEARSON...PATTERSON...NICHOLLS...
OFFERMAN...BRISTOL...PEBBLE HILL...DIXIE UNION...WEST GREEN...JAMESTOWN...
BICKLEY...AXSON...NEW LACY AND MILLWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3171 8234 3129 8201 3119 8250 3119 8292
      3155 8306
TIME...MOT...LOC 0033Z 336DEG 22KT 3142 8226 3145 8289 

HAIL...1.00IN
WIND...60MPH
 
$$

WOLF
435 
WWUS52 KJAX 180057
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
857 PM EDT FRI JUN 17 2016

GAC001-003-005-069-229-299-180106-
/O.EXP.KJAX.SV.W.0092.000000T0000Z-160618T0100Z/
BACON GA-WARE GA-COFFEE GA-ATKINSON GA-PIERCE GA-APPLING GA-
857 PM EDT FRI JUN 17 2016

...THE SEVERE THUNDERSTORM WARNING FOR BACON...NORTHWESTERN WARE...
COFFEE...ATKINSON...PIERCE AND SOUTHWESTERN APPLING COUNTIES WILL
EXPIRE AT 900 PM EDT...
    
THE STORMS WHICH PROMPTED THE WARNING WAS MOVING OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
SOUTHEASTERN GEORGIA.

LAT...LON 3171 8234 3129 8201 3119 8250 3119 8292
      3155 8306
TIME...MOT...LOC 0056Z 288DEG 44KT 3142 8226 3145 8289 

$$

WOLF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 5:28 PM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jun 17, 5:28 PM EDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
528 PM EDT FRI JUN 17 2016

.UPDATE...
Quick update for the Severe Thunderstorm Watch that is in effect
until 11 PM for all of southeast Georgia, the Jacksonville metro
area, and the coastal waters of Southeast Georgia and northeast
Florida to St. Augustine out to 20 nm. The broken squall line was
moving quickly southward across Georgia and will reach southeast
Georgia within an hour. There is a boundary moving northward
across southeast Georgia, and enhancement of the storms is likely
as they interact with this boundary. Scattered damaging wind gusts
to 70 mph and isolated large hail up to 2 inches in diameter is
possible with these storms.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  86  67  86 /  70  40  20  10
SSI  76  84  74  83 /  70  60  20  20
JAX  75  85  72  85 /  70  60  40  20
SGJ  76  84  75  84 /  60  60  50  20
GNV  75  87  71  87 /  50  60  30  10
OCF  76  88  71  88 /  50  70  40  20

&&

.JAX Watches/Warnings/Advisories...
FL...Heat Advisory until 6 PM EDT this evening for Coastal Duval-
     Coastal Nassau-Inland Duval-Inland Nassau.

GA...Heat Advisory until 6 PM EDT this evening for Appling-Bacon-
     Brantley-Charlton-Coastal Camden-Coastal Glynn-Inland
     Camden-Inland Glynn-Pierce-Ware-Wayne.

AM...Small Craft Advisory from 6 PM Saturday to 8 AM EDT Monday for
     Coastal waters from Fernandina Beach to St. Augustine FL
     out 20 NM-Coastal waters from St. Augustine to Flagler
     Beach FL out 20 NM-Waters from Fernandina Beach to St.
     Augustine FL from 20 to 60 NM-Waters from St. Augustine to
     Flagler Beach FL from 20 to 60 NM.

     Small Craft Advisory from 10 AM Saturday to 8 AM EDT Monday for
     Coastal waters from Altamaha Sound to Fernandina Beach FL
     out 20 NM-Waters from Altamaha Sound GA to Fernandina Beach
     FL from 20 to 60 NM.

&&

Kennedy/Hess/Peterson
Hazardous weather outlook, Jun 17, 5:23 PM EDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
523 PM EDT FRI JUN 17 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-182130-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
523 PM EDT FRI JUN 17 2016

...SEVERE THUNDERSTORM WATCH IN EFFECT FOR SOUTHEAST GEORGIA AND
JACKSONVILLE METRO THROUGH 11 PM TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

A SQUALL LINE WILL MOVE THROUGH THE SOUTHEAST GEORGIA AND PORTIONS
OF NORTHEAST FLORIDA THIS EVENING. SCATTERED DAMAGING WIND GUSTS
UP TO 70 MPH AND ISOLATED VERY LARGE HAIL UP TO 2 INCHES IN
DIAMETER IS POSSIBLE WITH STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED SATURDAY...WITH
THE HIGHER CONCENTRATION OF SHOWERS AND STORMS IN NORTHEAST
FLORIDA.

SATURDAY INTO SUNDAY...GUSTY NORTHEAST WINDS WILL DEVELOP BEHIND
THE COLD FRONT. ROUGH SURF AND INCREASING RIP CURRENTS WILL BE THE
PRIMARY CONCERN OVER THE WEEKEND AND EARLY NEXT WEEK.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
SOUTHEAST GEORGIA SATURDAY THROUGH LATE SUNDAY NIGHT. ADDITIONAL
ADVISORIES FOR NORTHEAST FLORIDA WATERS MAY BE NECESSARY SATURDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED IN THE SEVERE THUNDERSTORM WATCH
AREA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jun 17, 6:12 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
612 PM EDT FRI JUN 17 2016

GAZ132>136-150>153-164-165-172300-
INLAND CAMDEN GA-JEFF DAVIS GA-WAYNE GA-CHARLTON GA-INLAND GLYNN GA-
BRANTLEY GA-BACON GA-APPLING GA-PIERCE GA-WARE GA-COFFEE GA-
612 PM EDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR BACON...NORTHWESTERN CAMDEN...
WEST CENTRAL GLYNN...JEFF DAVIS...NORTHEASTERN WARE...NORTHEASTERN
COFFEE...SOUTHWESTERN WAYNE...PIERCE...APPLING...BRANTLEY AND
NORTHEASTERN CHARLTON COUNTIES UNTIL 700 PM EDT...

AT 611 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR VADALIA TO NEAR SAVANNAH GEORGIA.
MOVEMENT WAS SOUTH AT 35 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE THIS EVENING.

LOCATIONS IMPACTED INCLUDE...
WAYCROSS...BAXLEY...HAZLEHURST...ALMA...BLACKSHEAR...NAHUNTA...PATTERSON...
GRAHAM...NICHOLLS...SCREVEN...OFFERMAN...WAYNESVILLE...BRISTOL...WAVERLY...
SNIPESVILLE...JAMESTOWN...RAYBON...HICKOX...FORT MUDGE AND ATKINSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3197 8247 3113 8161 3092 8201 3178 8291
      3179 8290 3178 8289 3178 8287 3182 8284
      3181 8282 3184 8278 3185 8279 3186 8276
      3188 8274 3191 8268 3192 8268 3193 8262
      3196 8255 3195 8249 3196 8248 3197 8250
TIME...MOT...LOC 2211Z 008DEG 30KT 3217 8320 3199 8106

ZIBURA
Local storm report, Jun 17, 8:02 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
802 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND GST     DOUGLAS                 31.51N 82.85W
06/17/2016  M43 MPH          COFFEE             GA   AWOS

            DOUGLAS MUNICIPAL AIRPORT REPORTED A WIND GUST TO 43 MPH.

&&

AK
Local storm report, Jun 17, 8:06 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
806 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     JESUP                   31.60N 81.89W
06/17/2016                   WAYNE              GA   911 CALL CENTER

            MULTIPLE TREES AND POWERLINES DOWN NEAR HIGHWAY 27 AND
            HIGHWAY 84 IN JESUP AND ALL ACROSS WAYNE COUNTY.

&&

AK
Special weather statement, Jun 17, 8:08 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
808 PM EDT FRI JUN 17 2016

GAZ132-134-136-149>154-165-166-180115-
INLAND CAMDEN GA-WAYNE GA-INLAND GLYNN GA-BRANTLEY GA-
COASTAL GLYNN GA-COASTAL CAMDEN GA-BACON GA-PIERCE GA-ATKINSON GA-
WARE GA-COFFEE GA-
808 PM EDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BACON...NORTHERN
CAMDEN...GLYNN...NORTHERN WARE...SOUTHERN COFFEE...SOUTHERN WAYNE...
ATKINSON...PIERCE AND BRANTLEY COUNTIES UNTIL 915 PM EDT...

AT 808 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES NORTHEAST OF WILLACOOCHEE TO 7 MILES
SOUTHEAST OF LITTLE SAINT SIMONS ISLAND. MOVEMENT WAS SOUTHEAST AT
40 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
BRUNSWICK...WAYCROSS...ST. SIMONS ISLAND...DOUGLAS...ALMA...BLACKSHEAR...
PEARSON...WILLACOOCHEE...NAHUNTA...PATTERSON...DOCK JUNCTION...NICHOLLS...
SCREVEN...OFFERMAN...WAYNESVILLE...DIXIE UNION...BRAGANZA...EVERETT...
THALMANN AND COUNTRY CLUB ESTATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
SOUTHEASTERN GEORGIA.

LAT...LON 3157 8306 3151 8221 3147 8215 3151 8213
      3147 8162 3140 8158 3133 8147 3133 8144
      3129 8141 3128 8138 3129 8139 3130 8134
      3100 8145 3115 8266 3118 8267 3120 8303
      3154 8308
TIME...MOT...LOC 0008Z 337DEG 47KT 3143 8296 3125 8121

ZIBURA
Local storm report, Jun 17, 8:09 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
809 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     BRUNSWICK               31.14N 81.47W
06/17/2016                   GLYNN              GA   TRAINED SPOTTER

            TREE 2-3 FEET IN DIAMETER WAS UPROOTED AT THE
            INTERESECTION OF NIGHTINGALE LANE AND THORNHALL DR
            BLOCKING THE ROAD.

&&

AK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:08 PM EDTSpecial Weather StatementJAXAtkinson, Brantley, Coffee, Glynn, Pierce67 min
Jun 17, 8:24 PM EDTSpecial Weather StatementJAXCamden, Charlton, Clinch, Echols, Ware36 min
Jun 17, 8:31 PM EDTSevere Thunderstorm WarningJAXAtkinson, Brantley, Charlton, Pierce, Ware44 min
Jun 17, 8:54 PM EDTSevere Thunderstorm WarningJAXCoffee51 min
Jun 17, 9:04 PM EDTSpecial Weather StatementJAXCamden, Charlton, Clinch, Echols, Ware86 min
Jun 17, 9:45 PM EDTSevere Thunderstorm WarningJAXAtkinson, Coffee33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.